Alert archive / Pennsylvania / Areal Flood Advisories in 2012

Areal Flood Advisory 85, NWS Philadelphia/Mount Holly

July 28, 2012Monroe County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 28, 2012, 5:01 PM EDT for Monroe County, Pennsylvania. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Jul 28, 2012, 5:01 PM EDT (21:01 UTC)
Expired
Jul 28, 2012, 8:00 PM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

County Monroe County, PA

The radar

The Philadelphia radar (KDIX), 134 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.0 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2012-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 424 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2012-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
424 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
705 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

682 
WGUS81 KPHI 282101
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
501 PM EDT SAT JUL 28 2012

PAC089-290000-
/O.NEW.KPHI.FA.Y.0085.120728T2101Z-120729T0000Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE PA-
501 PM EDT SAT JUL 28 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  SOUTHERN MONROE COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 800 PM EDT

* AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAIN MOVING INTO THE AREA. AS MUCH AS
  2 INCHES OF RAIN COULD FALL IN LESS THAN AN HOUR...RESULTING IN 
  STREET FLOODING...AS WELL AS SHARP RISES ON CREEK AND STREAMS.

LAT...LON 4111 7504 4109 7503 4108 7498 4103 7504
      4100 7511 4097 7514 4097 7512 4093 7521
      4087 7528 4083 7541 4098 7552 4115 7514

$$

HAYES

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 28, 3:49 PM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jul 28, 3:49 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 PM EDT SAT JUL 28 2012

.SYNOPSIS...
A FRONTAL BOUNDARY WILL SLOWLY DRIFT TO OUR SOUTH THROUGH THE
WEEKEND WHILE WEAK HIGH PRESSURE DRIFTS ACROSS THE NORTHEAST
SUNDAY. A WARM FRONT IS EXPECTED TO LIFT THROUGH THE AREA TUESDAY
INTO TUESDAY NIGHT WHILE A WEAK LEE SIDE TROUGH MAY DEVELOP ACROSS
THE EAST COAST. SEVERAL DISTURBANCES ALOFT WILL AFFECT THE AREA
THROUGH MUCH OF THE UPCOMING WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
BOUNDARIES, BOUNDARIES, EVERYWHERE. THERE ARE PLENTY OF BOUNDARIES
TO BE FOUND THIS EVENING AS SHOWERS AND THUNDERSTORMS CONTINUE
ACROSS THE REGION. CONVECTION CONTINUES AS A SURFACE BOUNDARY
MEANDERS ACROSS THE AREA. THE BOUNDARY WILL SLOWLY SAG SOUTHWARD
THROUGH TONIGHT AND EVENTUALLY PUSH SOUTH OF THE AREA LATE TONIGHT.
STORMS ARE DEVELOPING ALONG THE BOUNDARIES AND IN GENERAL ARE MOVING
OFF TOWARDS THE EAST.

MEANWHILE, A MID LEVEL TROUGH WILL PUSH EASTWARD TOWARD OUR AREA
OVERNIGHT. AN IMPULSE ROTATING AROUND THE BASE OF THIS TROUGH WILL
MOVE INTO THE AREA TOWARD MORNING. THIS WILL KEEP THE CHANCES FOR
SHOWERS AND THUNDERSTORMS CONTINUING INTO SUNDAY. MOST PLACES SHOULD
SEE A LITTLE BREAK IN THE ACTION TOWARD DAYBREAK BEFORE WE SEE MORE
DEVELOPMENT OCCUR.

TEMPERATURES HAVE BEEN ALL OVER THE PLACE TODAY. MOST PLACES WERE
ABLE TO WARM UP INTO THE 80S TO LOWER 90S BUT A FEW SPOTS REMAINED
COOLER DUE TO SHOWER ACTIVITY. FOR TONIGHT WE SHOULD SEE THINGS COOL
OFF A BIT AND TEMPS SHOULD BE ABLE TO DROP INTO THE UPPER 60S TO
LOWER 70S. MIGHT EVEN SOME TEMPS CLOSER TO 60 ACROSS THE HIGHER
TERRAIN.  WITH PLENTY OF LOW LEVEL MOISTURE AROUND DUE TO THE RECENT
RAINFALL, FOG MAY BECOME A PROBLEM OVERNIGHT.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
THE MID LEVEL TROUGH CROSSES THE AREA DURING THE DAY DRAGGING THE
VORT MAX WITH IT. THIS WILL HELP TO DECREASE THE CHANCE FOR ANY TYPE
OF PRECIPITATION THROUGH DAY. CHANCES WILL DECREASE FROM NORTH TO
SOUTH AS THE TROUGH PULLS OUT OF THE AREA.

AT THE SURFACE, HIGH PRESSURE STARTS TO EDGE IN FROM THE WEST ON
SUNDAY WITH SOME DRIER AIR TRYING TO MAKES IT WAY SOUTH. WITH
DEWPOINTS STARTING TO FALL IT SHOULD FINALLY START TO FEEL LESS
OPPRESSIVE OUTSIDE. MAX TEMPS WILL BE IN THE MID TO UPPER 80S, MAYBE
CLOSE TO 90 IN A FEW SPOTS. IF WEE MANAGE TO LOSE THE CLOUDS A BIT
QUICKER IT COULD BE SLIGHTLY WARMER IN A FEW LOCATIONS, MAINLY WEST.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
THE LONG TERM FORECAST WILL BE DOMINATED BY BROAD TROUGHING ALOFT
TAKING PLACE ACROSS MUCH OF THE EASTERN PORTION OF THE COUNTRY.
THIS WILL HAVE TWO EFFECTS ON OUR AREA. FIRST, IT WILL KEEP THE
ATMOSPHERE DISTURBED THROUGH THE ENTIRE LONG TERM FORECAST AS IT
IS EXPECTED TO SEND MULTIPLE SHORT WAVES ACROSS OUR AREA THROUGH
THE WEEK. SECONDLY, IT WILL KEEP THE TEMPERATURES FROM RISING
SHARPLY, WITH TEMPERATURES RIGHT AROUND NORMAL OR SLIGHTLY ABOVE.

AS MENTIONED, THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS EACH
DAY AS THE AIR MASS WILL REMAIN UNSTABLE EACH DAY AND MULTIPLE
SHORT WAVES WILL HELP ENHANCE PRECIPITATION CHANCES. THE GREATEST
CHANCE FOR SHOWERS/THUNDERSTORMS LOOKS TO BE TUESDAY INTO TUESDAY
NIGHT AS THE FRONTAL BOUNDARY THAT SINKS TO OUR SOUTH SUNDAY INTO
MONDAY LIFTS BACK NORTH AS A WARM FRONT. PRECIPITABLE WATER VALUES
ARE EXPECTED TO BE AROUND 1.25 INCHES OR GREATER THROUGH THE
ENTIRE EXTENDED PERIOD, BUT WILL PEAK AROUND 1.5-2 INCHES
TUESDAY/TUESDAY NIGHT; SO ANY SHOWERS AND/OR THUNDERSTORMS THAT DO
DEVELOP WILL LIKELY CONTAIN HEAVY RAINFALL. TIMING AND DEVELOPMENT
IS UNCERTAIN AT THIS POINT, SO IT IS HARD TO SAY IF ANY SEVERE
WEATHER WILL OCCUR, BUT ANY THUNDERSTORMS COULD PRODUCE HEAVY
RAIN, FREQUENT LIGHTNING, AND GUSTY WINDS.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE THROUGH THE REGION THIS
AFTERNOON AND ARE EXPECTED TO CONTINUE THROUGH AROUND 2-4Z TONIGHT.
AFTER THE CONVECTION ENDS, THERE SHOULD BE MAINLY VFR CONDITIONS
WITH MVFR CONDITIONS EXPECTED AT MOST LOCATIONS. FOG WILL BE AN
ISSUE OVERNIGHT WITH WINDS GOING LIGHT AND VARIABLE AND PLENTY OF
LOW LEVEL MOISTURE IN PLACE. SOME LOCATIONS MAY EVEN DROP DOWN TO
IFR, ALTHOUGH CONFIDENCE IS NOT HIGH ENOUGH AT THIS TIME TO INCLUDE
IT IN THE TAFS.

SEVERAL BOUNDARIES ARE MOVING THROUGH THE AREA DUE TO THE
THUNDERSTORMS. WESTERLY WINDS ARE BECOMING EASTERLY AS THESE OUTFLOW
BOUNDARIES PUSH THROUGH THE TAF SITES. ONCE A BOUNDARY MOVES
THROUGH, THE WINDS WILL REMAIN EASTERLY AND GENERALLY 10 KNOTS OR
LESS. FOR SUNDAY, WE SEE THE CHANCE FOR MORE SHOWERS AND
THUNDERSTORMS AS AN IMPULSE MOVES THROUGH THE REGION. HOWEVER,
TIMING AND LOCATION ARE DIFFICULT TO PIN DOWN AND WE HAVE NOT
INCLUDED THEM IN THIS TAF ISSUANCE. WINDS REMAIN EAST OR NORTHEAST
AND FAIRLY LIGHT THROUGH SUNDAY.

OUTLOOK...
SUNDAY NIGHT THROUGH THURSDAY...MOSTLY VFR CONDITIONS...HOWEVER,
THERE IS CHANCE OF MVFR/IFR CONDITIONS IN SHOWERS AND THUNDERSTORMS
EACH DAY.

&&

.MARINE...
CONDITIONS ACROSS THE AREA WATERS WILL REMAIN BELOW SMALL CRAFT
CRITERIA THROUGH SUNDAY. A SURFACE FRONT WILL SLOWLY DROP SOUTHWARD
TONIGHT. HOWEVER, THERE IS NOT MUCH FLOW AROUND AND WINDS WILL
REMAIN LIGHT AND OUT OF THE EAST THROUGH MOST OF THE PERIOD. AS  LOW
PRESSURE MOVES THROUGH ON SUNDAY, A BRIEF PERIOD OF WESTERLY WINDS
MAY DEVELOP BUT WILL BE SHORT LIVED. SEAS WILL REMAIN AROUND 2 TO 3
FEET. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH THE
REGION THIS EVENING AND OVERNIGHT WITH GUSTY WINDS. CONVECTION WILL
CONTINUE ON SUNDAY BUT BE MORE SCATTERED.

OUTLOOK...
CONDITIONS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS THROUGH THE
ENTIRE EXTENDED PERIOD. WINDS MAY INCREASE ON TUESDAY TO AROUND
15-20 KNOTS AS A WARM FRONT LIFTS THROUGH THE AREA, BUT SHOULD
REMAIN BELOW ADVISORY LEVELS. SEAS MAY ALSO INCREASE TO AROUND 4
FEET TUESDAY INTO WEDNESDAY, BUT AGAIN STAY BELOW SCA CRITERIA.

&&

.RIP CURRENTS...
ALTHOUGH THE WIND IS FORECAST TO BE LIGHT AND WAVE HEIGHTS SHOULD
BE IN THE 1 TO 3 FOOT RANGE, A 12 SECOND WAVE PERIOD IS EXPECTED
TO RESULT IN A MODERATE RISK OF RIP CURRENTS TODAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...MEOLA
SHORT TERM...MEOLA
LONG TERM...ROBERTSON
AVIATION...ROBERTSON/MEOLA
MARINE...ROBERTSON/MEOLA
RIP CURRENTS...
Hazardous weather outlook, Jul 28, 3:50 PM EDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
350 PM EDT SAT JUL 28 2012

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-292000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
350 PM EDT SAT JUL 28 2012

...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-292000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
350 PM EDT SAT JUL 28 2012

...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-292000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
350 PM EDT SAT JUL 28 2012

...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 28, 3:30 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 PM EDT SAT JUL 28 2012

NJZ001-007-008-PAZ055-062-282030-
MONROE PA-MORRIS NJ-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
330 PM EDT SAT JUL 28 2012

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT MONROE...
MORRIS...NORTHAMPTON...SUSSEX AND WARREN COUNTIES...

AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 14 MILES NORTH OF EASTON...MOVING
NORTHEAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR COLUMBIA...
DELAWARE WATER GAP AROUND 345 PM...HOPE...HIDDEN LAKE AROUND 400
PM...BLAIRSTOWN...GREAT MEADOWS AROUND 415 PM...ALLAMUCHY AND
ALLAMUCHY-PANTHER VALLEY AROUND 430 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THE STORMS.

LAT...LON 4082 7459 4075 7484 4079 7489 4072 7497
      4068 7513 4098 7532 4109 7503 4109 7502
      4111 7498 4121 7476

HAYES
Special weather statement, Jul 28, 3:41 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 PM EDT SAT JUL 28 2012

PAZ054-055-062-282045-
CARBON PA-MONROE PA-NORTHAMPTON PA-
341 PM EDT SAT JUL 28 2012

...A STRONG THUNDERSTORM WILL AFFECT CARBON...MONROE AND NORTHAMPTON
COUNTIES...

AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTH OF LEHIGHTON...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR PENN FOREST RESERVOIR...
TRACHSVILLE AROUND 400 PM...MERWINSBURG...JONAS AROUND 415 PM...
EFFORT...MCMICHAEL AROUND 430 PM...REEDERS AND BARTONSVILLE AROUND
445 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 4122 7522 4087 7514 4078 7560 4078 7566
      4075 7579 4098 7584 4101 7574 4103 7574
      4105 7578 4108 7578

HAYES
Special weather statement, Jul 28, 4:20 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 PM EDT SAT JUL 28 2012

NJZ001-007-008-PAZ055-062-282115-
MONROE PA-MORRIS NJ-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
420 PM EDT SAT JUL 28 2012

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT MONROE...
MORRIS...NORTHAMPTON...SUSSEX AND WARREN COUNTIES...

AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 11 MILES NORTH OF EASTON...MOVING
EAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR BELVIDERE...PORTLAND
AROUND 430 PM...OXFORD...COLUMBIA AROUND 445 PM...HOPE...BLAIRSTOWN
AROUND 500 PM...GREAT MEADOWS AND GREAT MEADOWS-VIENNA AROUND 515 PM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THE STORMS.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS.

LAT...LON 4083 7459 4076 7485 4079 7489 4072 7496
      4068 7511 4098 7533 4109 7504 4109 7502
      4111 7498 4120 7476

HAYES
Special weather statement, Jul 28, 4:31 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
431 PM EDT SAT JUL 28 2012

NJZ020-022-025>027-282130-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
431 PM EDT SAT JUL 28 2012

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BURLINGTON AND OCEAN
COUNTIES...

AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTHWEST OF ATLANTIC CITY...MOVING EAST
AT 15 MPH. THE THUNDERSTORM WILL BE NEAR POMONA AROUND 430 PM...PORT
REPUBLIC...ABSECON AROUND 445 PM...NEW GRETNA...WADING RIVER AROUND
500 PM...TUCKERTON...MYSTIC ISLAND AROUND 515 PM...BEACH HAVEN AND
NORTH BEACH HAVEN AROUND 530 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3955 7423 3950 7428 3950 7429 3946 7430
      3935 7470 3971 7476 3973 7474 3986 7420
      3977 7417 3975 7418 3974 7416 3967 7414

HAYES
Local storm report, Jul 28, 4:44 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
444 PM EDT SAT JUL 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HAIL             1 SW FURLONG            40.30N  75.08W
07/28/2012  M0.50 INCH       BUCKS              PA   TRAINED SPOTTER

0102 PM     TSTM WND DMG     WEST WINDSOR TWP        40.29N  74.64W
07/28/2012                   MERCER             NJ   911 CALL CENTER

            TREE DOWN IN WEST WINDSOR TWP.

0110 PM     LIGHTNING        HAMILTON TWP            40.21N  74.70W
07/28/2012                   MERCER             NJ   911 CALL CENTER

            LIGHTNING STRIKE TO AN APARTMENT BUILDING IN HAMILTON
            TWP.

0115 PM     LIGHTNING        HIGHTSTOWN              40.27N  74.53W
07/28/2012                   MERCER             NJ   TRAINED SPOTTER

            LIGHTNING STRIKE TO A HOUSE ALONG MAIN STREET IN
            HIGHTSTOWN.

0202 PM     HAIL             HACKETTSTOWN            40.85N  74.83W
07/28/2012  E0.75 INCH       WARREN             NJ   PUBLIC

            PENNY SIZE HAIL REPORTED IN HACKETTSTOWN.

0245 PM     LIGHTNING        7 SE HOPATCONG          40.86N  74.57W
07/28/2012                   MORRIS             NJ   TRAINED SPOTTER

            HOUSE STRUCK BY LIGHTNING.

0305 PM     LIGHTNING        LAKE TELEMARK           40.96N  74.50W
07/28/2012                   MORRIS             NJ   TRAINED SPOTTER

            HOUSE STRUCK BY LIGHTNING ALONG NORTH CAPE TRAIL IN
            LAKE TELEMARK.

&&

EVENT NUMBER PHI1200523 PHI1200524 PHI1200525 PHI1200526 PHI1200527
PHI1200528 PHI1200529

KLINE/HAYES
Special weather statement, Jul 28, 4:57 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
457 PM EDT SAT JUL 28 2012

NJZ018>020-027-282200-
CAMDEN NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
457 PM EDT SAT JUL 28 2012

...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON...CAMDEN AND OCEAN
COUNTIES...

AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES EAST OF CAMDEN...MOVING EAST AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR MEDFORD...MEDFORD LAKES AROUND 515
PM...LEISURETOWNE...TABERNACLE AROUND 530 PM...PEMBERTON HEIGHTS...
PEMBERTON AROUND 545 PM...PRESIDENTIAL LAKES AND BROWNS MILLS AROUND
600 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3985 7435 3974 7493 4002 7502 4011 7457
      4008 7455 4014 7445

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 11:38 AM EDTSpecial Weather StatementPHIBucks52 min
Jul 28, 12:27 PM EDTSpecial Weather StatementPHIMonroe63 min
Jul 28, 12:58 PM EDTAreal Flood AdvisoryPHIMonroe2 hr
Jul 28, 1:46 PM EDTSpecial Weather StatementPHIPhiladelphia59 min
Jul 28, 2:18 PM EDTAreal Flood AdvisoryPHIBucks, Philadelphia3 hr
Jul 28, 2:18 PM EDTSpecial Weather StatementPHIMonroe57 min
Jul 28, 2:33 PM EDTSpecial Weather StatementPHIChester57 min
Jul 28, 3:33 PM EDTAreal Flood AdvisoryPHINorthampton81 min
Jul 28, 3:41 PM EDTSpecial Weather StatementPHICarbon, Monroe64 min
Jul 28, 4:47 PM EDTFlash Flood WarningPHINorthampton4 hr
Jul 28, 5:06 PM EDTSpecial Weather StatementPHIDelaware, Philadelphia54 min
Jul 28, 5:14 PM EDTSpecial Weather StatementPHINorthampton61 min
Jul 28, 5:16 PM EDTSpecial Weather StatementPHIMonroe59 min
Jul 28, 5:38 PM EDTSpecial Weather StatementPHICarbon67 min
Jul 28, 5:40 PM EDTAreal Flood AdvisoryPHICarbon, Monroe3 hr
Jul 28, 5:45 PM EDTSevere Thunderstorm WarningPHICarbon, Monroe60 min
Jul 28, 5:56 PM EDTAreal Flood AdvisoryPHILehigh, Northampton3 hr
Jul 28, 6:03 PM EDTSpecial Weather StatementPHINorthampton57 min
Jul 28, 6:28 PM EDTSpecial Weather StatementPHIBerks, Lehigh, Northampton62 min
Jul 28, 6:40 PM EDTSpecial Weather StatementPHIBucks65 min
Jul 28, 6:45 PM EDTSpecial Weather StatementPHICarbon, Lehigh, Monroe, Northampton60 min
Jul 28, 6:57 PM EDTSevere Thunderstorm WarningPHIBerks, Carbon, Lehigh, Monroe, Northampton63 min
Jul 28, 7:01 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh116 min
Jul 28, 7:37 PM EDTSpecial Weather StatementPHIChester53 min
Jul 28, 7:40 PM EDTSpecial Weather StatementPHINorthampton65 min
Jul 28, 7:43 PM EDTSpecial Weather StatementPHIMonroe62 min
Jul 28, 7:56 PM EDTSpecial Weather StatementPHIBucks64 min
Jul 28, 7:57 PM EDTSevere Thunderstorm WarningPHIChester48 min

Nearby

Areal Flood Advisories in Pennsylvania, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.